Daigneault A. and Monk D.. Representation theory for polyadic algebras. Fundamenta mathematicae, vol. 52 , pp. 151–176

Journal of Symbolic Logic 29 (3):148-148 (1964)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2271644
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 46,238
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Representation Theory for Polyadic Algebras.A. Daigneault & D. Monk - 1964 - Journal of Symbolic Logic 29 (3):148-148.
Completeness of the Infinitary Polyadic Axiomatization.Isidore Fleischer - 1993 - Mathematical Logic Quarterly 39 (1):197-200.
Operations in Polyadic Algebras.Aubert Daigneault - 1973 - Journal of Symbolic Logic 38 (2):337-338.
Tensor Products of Polyadic Algebras.Aubert Daigneault - 1963 - Journal of Symbolic Logic 28 (3):177-200.

Analytics

Added to PP index
2016-06-30

Total views
2 ( #1,296,446 of 2,285,838 )

Recent downloads (6 months)
2 ( #572,399 of 2,285,838 )

How can I increase my downloads?

Downloads

Sorry, there are not enough data points to plot this chart.

My notes

Sign in to use this feature